MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493912412300
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
G4: premarket / 510(k) #: k160823.
 
Event or Problem Description
It was reported that tip detachment occurred.The patient presented with coronary heart disease.A 12 x 3.00 mm nc quantum apex was selected for percutaneous coronary intervention (pci).No damage was observed during unpacking or preparation, and the device advanced smoothly over the wire and guidewire.During the procedure, the balloon tip detached from the catheter.It was successfully retrieved by using a second balloon to extract it from the patient.The procedure successfully completed and there was no patient complication.
 
Event or Problem Description
 
Additional Manufacturer Narrative
G4: premarket / 510(k) #: k160823.Device evaluated by manufacturer: nc quantum apex device was returned for analysis.Visual, tactile and microscopic analysis was performed on the device.A visual and tactile examination identified multiple kinks along the length of the hypotube shaft.There was a break in the midshaft with the core wire exposed.The midshaft was not returned with the device.The polymer extrusion appears to have been cut with only a partial section of the extrusion returned (approximately 5.1cm of it when measured from the distal tip).A detailed microscopic examination of the balloon material identified no tears or pinholes in the balloon.Bumper tip showed no signs of distal tip damage.The event may have been indicating a polymer extrusion break rather than a tip detachment, but this cannot be confirmed.Inspection of the remainder of the device presented no other damage or irregularities.

Brand Name
NC QUANTUM APEX?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22864692
Report Number2124215-2025-58697
Device Sequence Number18054881
Product Code LOX
UDI-Device Identifier08714729783268
UDI-Public(01)08714729783268(17)280605(10)36694096
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K121667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493912412300
Device Catalogue NumberH7493912412300
Device Lot Number0036694096
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown